# SDR SABA010017

- Difficulty date: May 18, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 13,053 hours, 19,619 cycles
- Engine: Garrtt TPE331*
- Engine time: 13,975 hours, 3,790 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Computer
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRFT 964 ON FLIGHT 5071.  DURING THE RIGHT ENGINE SRL BECAME INOPERATIVE.  TAKEOFF WAS ABORTED.  NO EMERGENCY WAS DECLARED AND NO EMERGENCY PROCEDURES WERE USED.  MAINTENANCE DEFERRED THE RIGHT SRL PER MEL.  THIS REPORT TO BE SUPPLEMENTED WHEN DEFERRAL IS CLEARED.
